On G-sets and isospectrality

Ori Parzanchevski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We study finite G-sets and their tensor product with Riemannian manifolds, and obtain results on isospectral quotients and covers. In particular, we show the following: If M is a compact connected Riemannian manifold (or orbifold) whose fundamental group has a finite non-cyclic quotient, then M has isospectral non-isometric covers.

Original languageAmerican English
Pages (from-to)2307-2329
Number of pages23
JournalAnnales de l'Institut Fourier
Issue number6
StatePublished - 2013


  • G-sets
  • Isospectrality
  • Laplacian
  • Sunada


Dive into the research topics of 'On G-sets and isospectrality'. Together they form a unique fingerprint.

Cite this